# SDR HEEA084509

- Difficulty date: February 14, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N2258F
- Make and model: Bell 412
- Aircraft serial: 33073
- Aircraft time: 18,734 hours
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Arm
- Part number: 2314M2218
- Condition: Corroded
- Location: Windshield Wiper
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WINDSHIELD WIPER ARM CORRODED. SCRAPPED.
